# SDR ASAA0580479

- Difficulty date: September 4, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 59114003
- Condition: Dented
- Location: Fs 95-100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND PREVIOUSLY REPAIRED AREA OF FUSELAGE BELOW EXTERNAL POWER DOOR IS DENTED.  REMOVED DAMGAED AREA.  INSTALLED REPAIR DOUBLER.  (M)
